# SDR DXTA2011090604516

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,288 hours, 6,363 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144523
- Part serial: 0312
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  LOUD WIND NOISE CONSISTANT WITH NOSE GEAR IN DOWN POSITION.  RAN CHECKLIST ENDING UP WITH 3 GREEN LIGHTS. LANDED SAFELY. DID NOT DECLARE EMERGENCY.   R & R NOSE GEAR ACTUATOR.  SYS LEAK AND OPS CHECKED GOOD IAW MM 32-30-00.
